# SDR S9BA2015011500001

- Difficulty date: January 10, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 39,289 hours, 46,891 cycles
- Engine: Ge CT79B
- Engine time: 36,369 hours, 38,021 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LT CHIP DETECTOR LIGHT INTERMITTENT, ONE CHIME.  LT ENGINE HAD PREVIOUS CHIP DETECTOR LIGHT ON, REPORTS WHICH RESULTED WITH NO PARTICLES PRESENT AT THE CHIP DETECTOR UPON INSPECTION.  DURING THE LAST CHIP DETECTOR LIGHT  INSPECTION, MINOR METAL PARTICLES WERE FOUND AND SENT TO A LABORATORY FOR ANALYSIS.  ON ANALYSIS ARRIVAL, IT WAS DETERMINED THAT THE METAL PARTICLES ORIGINATED FROM BEARING CAGES.
